3 doctors weighed in:

Can paracetamol cause miscarriage?

3 doctors weighed in
Dr. Paul Grin
Pain Management
1 doctor agrees

In brief: Paracetamol/Tylenol

No, taking Paracetamol at the recommended doses has not been shown to increase the risk for pregnancy loss or birth defects.
You should ask your doctor how much Paracetamol you should be taking. The maximum recommended dose of 4 grams (4000mg) in one day. Congratulations!

In brief: Paracetamol/Tylenol

No, taking Paracetamol at the recommended doses has not been shown to increase the risk for pregnancy loss or birth defects.
You should ask your doctor how much Paracetamol you should be taking. The maximum recommended dose of 4 grams (4000mg) in one day. Congratulations!
Dr. Paul Grin
Dr. Paul Grin
Thank
Dr.

In brief: No

Paracetamol has not been associated with miscarriages.
All medications are listed into different categories with respect to safety during pregnancy and they can be checked on the link below. http://www.pregmed.org/medications-during-pregnancy

In brief: No

Paracetamol has not been associated with miscarriages.
All medications are listed into different categories with respect to safety during pregnancy and they can be checked on the link below. http://www.pregmed.org/medications-during-pregnancy
Dr.
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors